Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 383294, 11 pages
http://dx.doi.org/10.1155/2011/383294
Research Article

Positive Solutions of Sturm-Liouville Boundary Value Problems in Presence of Upper and Lower Solutions

1Department of Foundation Courses, Beijing Union University, Beijing 100101, China
2Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 17 May 2011; Revised 3 September 2011; Accepted 4 September 2011

Academic Editor: A. M. El-Sayed

Copyright © 2011 Li Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ricceri, “On a three critical points theorem,” Archiv der Mathematik, vol. 75, no. 3, pp. 220–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Bonanno, “A minimax inequality and its applications to ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 210–229, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. A. Afrouzi and S. Heidarkhani, “Three solutions for a quasilinear boundary value problem,” Nonlinear Analysis, vol. 69, no. 10, pp. 3330–3336, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular problems by variational methods,” Proceedings of the American Mathematical Society, vol. 134, no. 3, pp. 817–824, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. A. Adams, Sobolev Space[M], Academic Press, New York, NY, USA, 1975.
  6. J. Simon, “Regularite de la solution d'une equation non lineaire dans Rn,” in Lecture Notes in Mathematics, vol. 665, pp. 205–227, Springer, New York, NY, USA, 1978. View at Google Scholar
  7. J. Mawhin and M. Willen, Critical Point Theorem and Hamiltonian Systems, vol. 74, Springer, New York, NY, USA, 1989.
  8. Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations,” Proceedings of the Edinburgh Mathematical Society, vol. 51, no. 2, pp. 509–527, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Cerami, “An existence criterion for the critical points on unbounded manifolds,” Istituto Lombardo. Accademia di Scienze e Lettere. Rendiconti A., vol. 112, no. 2, pp. 332–336, 1978. View at Google Scholar · View at Zentralblatt MATH
  10. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, pp. 349–381, 1973. View at Google Scholar · View at Zentralblatt MATH